# SDR 9809479997

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Engine: Pwa JT8D7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Lt Engine
- Part time: 32,723 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE AT 33,000 FEET, THE LEFT ENGINE FLAMED OUT.  AIRCRAFT DIVERTED TO OMA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP AND FUEL CONTROL.  ENGINE OPERATIONAL CHECK OK.
